MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PF*2 MOD TB CE PUN GD SZ 1.5-3; KNEE INSTRUMENT : DRILL GUIDES

DEPUY ORTHOPAEDICS INC US PF*2 MOD TB CE PUN GD SZ 1.5-3; KNEE INSTRUMENT : DRILL GUIDES
Model Number 96-6360
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument is defective, the locking device appears to be missing, see below image of instrument on the right.It¿s not known when or how this defect occurred.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination, therefore unavailable for a physical evaluation.However a photograph was provided.Upon visual inspection of the photograph, the button and the pin of the device were missing.The reported complaint was confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the date code j0903 provided does not reflect a valid finished goods lot number.Therefore, a manufacturing records evaluation (mre) was not performed as no valid finished goods lot number was provided for this device.

Common Device Name
KNEE INSTRUMENT : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12780642
Report Number1818910-2021-24689
Device Sequence Number6025349
Product Code HWT
UDI-Device Identifier10603295248101
UDI-Public10603295248101
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6360
Device Catalogue Number966360
Device Lot NumberJ0903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown